# SDR SWAA2020060288197

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,323 hours, 11,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL PN 144A5810-127 HAS FIBERS TORN IN SEVERAL AREAS.  DAMAGE ALONG CENTER STRIP MEASURES 84' IN LENGTH.  DAMAGE 4' RIGHT OF CENTER HAS LAYER OF FIBERS MISSING 21' LONG.  DAMAGE 7.5' RIGHT OF CENTER 15' FWD OF END OF PANEL HAS DAMAGE 9' LONG. OUT OF LIMITS SRM 53-00-50.  APPLIED INTERIM SEAL BY APPLYING P280 TAPE IAW REPAIR-53EA-06061, PERMANENT ACTION REQUIRED.  REMOVE AND REPLACE PANEL 144A5810-127 OR PERFORM A REPAIR, WITHIN 730 DAYS.  REMOVED AND REPLACED FLOOR PANEL REF AMM 53-21-00.
